Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 33, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 24, 2011, 10:05 AM CDT for McKenzie County, Williams County, North Dakota. It took effect at Apr 24, 2011, 11:02 PM CDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 10:05 AM CDT (15:05 UTC)
- In effect from
- Apr 24, 2011, 11:02 PM CDT
- Expired
- Apr 27, 2011, 1:00 AM CDT
- In force
- 50 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
Counties McKenzie County, ND, Williams County, ND
The river
Written for the forecast point Missouri River near Williston (WLTN8). The gauge peaked at 21.95 ft at Apr 25, 2011, 9:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06330000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
656
WGUS43 KBIS 241505
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1005 AM CDT SUN APR 24 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
MISSOURI RIVER NEAR WILLISTON AFFECTING WILLIAMS AND MCKENZIE
COUNTIES
FOR THE MISSOURI RIVER BASIN INCLUDING WILLISTON...MINOR FLOODING IS
FORECAST.
.THE MISSOURI RIVER AT WILLISTON IS FORECAST TO RISE JUST ABOVE FLOOD
STAGE TONIGHT AND CREST AROUND 22.2 FEET BY TUESDAY MORNING.
NDC053-105-251505-
/O.NEW.KBIS.FL.W.0033.110425T0300Z-110427T1800Z/
/WLTN8.1.ER.110425T0300Z.110426T1200Z.110427T0600Z.NO/
1005 AM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER NEAR WILLISTON
* FROM TONIGHT UNTIL EARLY WEDNESDAY MORNING
* AT 7AM SUNDAY THE STAGE WAS...21.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 22.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 22.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 22.0 FEET...LOW LYING FARMLAND FLOODS.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
MISSOURI RIVER BASIN
WILLISTON 22 21.7 SUN 7 AM 22.1 22.2 21.9 21.7 21.5
$$
KINNEY4 follow-up statements
831
WGUS83 KBIS 250235
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT SUN APR 24 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
MISSOURI RIVER NEAR WILLISTON AFFECTING WILLIAMS AND MCKENZIE
COUNTIES
FOR THE MISSOURI RIVER BASIN INCLUDING WILLISTON...MINOR FLOODING IS
FORECAST.
.THE MISSOURI RIVER AT WILLISTON IS FORECAST TO RISE JUST ABOVE FLOOD
STAGE SUNDAY EVENING AND CREST AROUND 22.2 FEET BY TUESDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC053-105-260835-
/O.EXT.KBIS.FL.W.0033.110425T0402Z-110427T1800Z/
/WLTN8.1.ER.110425T0402Z.110426T1200Z.110427T0600Z.NO/
935 PM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR WILLISTON.
* UNTIL WEDNESDAY AFTERNOON.
* AT 7:30 PM SUNDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE
TO NEAR 22.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 22.0 FEET...LOW LYING FARMLAND FLOODS. CITY OF WILLISTON
DOES NOT FLOOD.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
MISSOURI RIVER BASIN
WILLISTON 22 21.8 SUN 7 PM 22.1 22.1 21.8 21.6 21.5
$$
JJT/TM512
WGUS83 KBIS 251627
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1127 AM CDT MON APR 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
MISSOURI RIVER NEAR WILLISTON AFFECTING WILLIAMS AND MCKENZIE
COUNTIES
FOR THE MISSOURI RIVER BASIN INCLUDING WILLISTON...MINOR FLOODING IS
FORECAST.
.THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE TODAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC053-105-261800-
/O.EXT.KBIS.FL.W.0033.000000T0000Z-110426T1800Z/
/WLTN8.1.ER.110425T1800Z.110425T1800Z.110426T0600Z.NO/
1127 AM CDT MON APR 25 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR WILLISTON.
* UNTIL TUESDAY AFTERNOON.
* AT 7:30 AM MONDAY THE STAGE WAS 21.95 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
AFTERNOON...THEN BEGIN A SLOW FALL LATE TONIGHT.
* IMPACT...AT 22.0 FEET...LOW LYING FARMLAND FLOODS.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
MISSOURI RIVER BASIN
WILLISTON 22 22.0 MON 7 AM 21.9 21.8 21.7 21.5 21.3
$$593
WGUS83 KBIS 260036
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT MON APR 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
MISSOURI RIVER NEAR WILLISTON AFFECTING WILLIAMS AND MCKENZIE
COUNTIES
FOR THE MISSOURI RIVER BASIN INCLUDING WILLISTON...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE RIVER IS EXPECTED TO CREST NEAR 22.1 FEET TUESDAY MORNING...THEN
BEGIN TO RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC053-105-270600-
/O.EXT.KBIS.FL.W.0033.000000T0000Z-110427T0600Z/
/WLTN8.1.ER.110425T1630Z.110426T0600Z.110426T1800Z.NO/
736 PM CDT MON APR 25 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR WILLISTON.
* UNTIL LATE TUESDAY NIGHT.
* AT 3:30 PM MONDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST....THE RIVER IS EXPECTED TO CREST NEAR 22.1 FEET TUESDAY
MORNING...THEN BEGIN TO RECEDE.
* IMPACT...AT 22.0 FEET...LOW LYING FARMLAND FLOODS. CITY OF WILLISTON
DOES NOT FLOOD.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
MISSOURI RIVER BASIN
WILLISTON 22 22.0 MON 3 PM 21.9 21.8 21.6 21.4 21.2
$$
JJT/TM145
WGUS83 KBIS 261626
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1126 AM CDT TUE APR 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
MISSOURI RIVER NEAR WILLISTON AFFECTING WILLIAMS AND MCKENZIE
COUNTIES
FOR THE MISSOURI RIVER BASIN INCLUDING WILLISTON...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE RIVER IS EXPECTED TO BEGIN A SLOW FALL TODAY...AND FALL BELOW
FLOOD STAGE TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC053-105-270600-
/O.CON.KBIS.FL.W.0033.000000T0000Z-110427T0600Z/
/WLTN8.1.ER.110425T1630Z.110426T1145Z.110426T1800Z.NO/
1126 AM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR WILLISTON.
* UNTIL LATE TONIGHT.
* AT 7:30 AM TUESDAY THE STAGE WAS 22.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 22.0 FEET...LOW LYING FARMLAND FLOODS.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
MISSOURI RIVER BASIN
WILLISTON 22 22.1 TUE 7 AM 21.8 21.4 21.2 21.0 20.8
$$
KINNEYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 24, 9:20 AM CDT, 45 minutes earlier.
Area forecast discussion, Apr 24, 9:20 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 920 AM CDT SUN APR 24 2011 .UPDATE... UPDATE TO FIRST PERIOD TEMPS. && .DISCUSSION... BOOSTED AFTERNOON TEMPS SLIGHTLY BASED ON MOS CONSENSUS AND DECENT SOUTHWEST FLOW. MOST OF THE SNOW COVER IN THE FAR SOUTHWEST IS GONE SO EFFECT ON TEMPS IN THAT AREA SHOULD BE NEGLIGIBLE. && .AVIATION... BROAD SOUTHWEST ACROSS THE REGION. VFR EXPECTED AT ALL TAF SITES. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KINNEY
Hazardous weather outlook, Apr 24, 3:59 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 359 AM CDT SUN APR 24 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-250900- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 359 AM CDT SUN APR 24 2011 /259 AM MDT SUN APR 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JP MARTIN
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.